Research Article Open Access

Adapted Newton-Kantorovich Methods for Nonlinear Integral Equations

Mostefa Nadir1 and Amina Khirani1
  • 1 University of Msila, Algeria

Abstract

For this work, the main idea is to make an adapted modification to the Newton-Kantorovich method destined to solve a nonlinear integral equations, so that by this technical method we obtain a simple application to this solution. Moreover, we compare the numerical results obtained by this method against ones obtained by another authors. This comparison showed the efficiency of this method.

Journal of Mathematics and Statistics
Volume 12 No. 3, 2016, 176-181

DOI: https://doi.org/10.3844/jmssp.2016.176.181

Submitted On: 18 November 2015 Published On: 2 July 2016

How to Cite: Nadir, M. & Khirani, A. (2016). Adapted Newton-Kantorovich Methods for Nonlinear Integral Equations. Journal of Mathematics and Statistics, 12(3), 176-181. https://doi.org/10.3844/jmssp.2016.176.181

  • 3,146 Views
  • 1,599 Downloads
  • 20 Citations

Download

Keywords

  • Nonlinear Integral Equations
  • Newton-Kantorovich Method
  • Successive Approximations